# SDR UPS05844985

- Difficulty date: July 10, 2005
- Submitted: July 29, 2005
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 75,626 hours, 25,638 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  CORROSION ON FLOORBEAM AT STA 60 RBL 45.   REMOVED DAMAGE ON UPPER TEE CAP OF FLOORBEAM, FABRICATED AND INSTALLED  REPAIR IAW SAA SK 851-857217.
